# SDR ASAA0792117

- Difficulty date: October 7, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A298210
- Condition: Cracked
- Location: Rws 201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE BULKHEAD AT WBL 201.90 WEB ASSY CRACKED.  WEB ASSY REPLACED WITH NEW PART IAW B737 900 SRM 51-40-02.
